# SDR AALA202412189456

- Difficulty date: December 9, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N915NN
- Make and model: Boeing 737823
- Aircraft serial: 33227
- Aircraft time: 34,829 hours, 14,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A83123
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN ANGLE LOCATED AT CABIN FLOOR AREA OF R2 DOOR JAMB, STA 294.5 AT RBL 53. REPLACED ANGLE PER AARD 51-00-05-01.
